# SDR SWAA2019062134000

- Difficulty date: June 17, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 60,905 hours, 35,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A5558
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM AT AFT WET AREA ENTRANCE DOOR CORRODED BETWEEN BS. 986.5 TO  BS. 967, RBL 54.           / REPAIRED CREASE BEAM PER SRM.
